# SDR AUS20030322

- Difficulty date: March 14, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly E2A34C73
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Part number: 124166345
- Condition: Contaminated
- Location: Mlg Downlock
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOWNLOCK HOOK CONTAMINATED WITH DIRT WHICH PREVENTED CORRECT SEATING OF THE HOOK AND ACTIVATION OF THE MICROSWITCH.
